Alert archive / Arizona / Red Flag Warnings in 2008
Red Flag Warning 36, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at May 12, 2008, 5:53 AM MST for La Paz County, Yuma County, Arizona; Imperial County, Riverside County, California. It took effect at May 12, 2008, 3:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 12, 2008, 5:53 AM MST (12:53 UTC)
- In effect from
- May 12, 2008, 3:00 PM MST
- Expired
- May 12, 2008, 9:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Yuma County, AZ, Imperial County, CA, Riverside County, CA
The radar
The Yuma radar (KYUX), 93 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Yuma Intl Airpor, AZ (KYUM), launched 12:00Z, 0.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3693 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPSR 121253 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 553 AM MST MON MAY 12 2008 CAZ230-121400- /O.CAN.KPSR.FW.A.0011.080512T2100Z-080513T0300Z/ CALIFORNIA FIRE WEATHER ZONE 230 JOSHUA TREE NATIONAL PARK- 553 AM PDT MON MAY 12 2008 ...FIRE WEATHER WATCH IS CANCELLED FOR JOSHUA TREE NATIONAL PARK... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR JOSHUA TREE NATIONAL PARK. HUMIDITIES ARE ANTICIPATED TO REMAIN HIGH ENOUGH TO AVOID REACHING CRITICAL THRESHOLDS DURING THE TIME OF STRONGEST WINDS. $$ AZZ131-CAZ231-232-130100- /O.UPG.KPSR.FW.A.0011.080512T2100Z-080513T0300Z/ /O.NEW.KPSR.FW.W.0036.080512T2200Z-080513T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 553 AM MST MON MAY 12 2008 /553 AM PDT MON MAY 12 2008/ ...RED FLAG WARNING IN EFFECT FROM 3 PM MST /3 PM PDT/ THIS AFTERNOON TO 9 PM MST /9 PM PDT/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY AND THE LOWER ELEVATIONS OF SOUTHEAST CALIFORNIA DUE TO STRONG WINDS...LOW HUMIDITIES...AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 3 PM MST /3 PM PDT/ THIS AFTERNOON TO 9 PM MST /9 PM PDT/ THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. STRONG SOUTHWEST AND WEST WINDS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH THE EVENING AS A LOW PRESSURE SYSTEM ENTERS NORTHERN ARIZONA AND SOUTHERN NEVADA. RED FLAG CONDITIONS ARE EXPECTED TO BEGIN DURING THE LATTER PART OF THE AFTERNOON AND CONTINUE THROUGH THE EARLY EVENING OVER THE LOWER COLORADO RIVER VALLEY AND THE LOWER ELEVATIONS OF SOUTHEAST CALIFORNIA. CONDITIONS WILL BEGIN TO IMPROVE BY LATE THIS EVENING AS HUMIDITIES INCREASE AND WINDS BEGIN TO DECREASE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AJ
1 follow-up statement
000 WWUS85 KPSR 122143 RFWPSR RED FLAG WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 243 PM MST MON MAY 12 2008 AZZ131-CAZ231-131300- /O.NEW.KPSR.FW.W.0037.080513T1700Z-080514T0000Z/ /O.CON.KPSR.FW.W.0036.080512T2200Z-080513T0400Z/ ARIZONA FIRE WEATHER ZONE 131 YUMA/MARTINEZ LAKE AND VICINITY/LOWER COLORADO RIVER VALLEY AZ- CALIFORNIA FIRE WEATHER ZONE 231 LOWER COLORADO RIVER VALLEY CA- 243 PM MST MON MAY 12 2008 /243 PM PDT MON MAY 12 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY DUE TO STRONG WINDS ...LOW HUMIDITIES...AND HIGH FIRE DANGER... ...RED FLAG WARNING IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 5 PM MST /5 PM PDT/ TUESDAY FOR THE LOWER COLORADO RIVER VALLEY DUE TO STRONG NORTH WINDS...LOW HUMIDITIES...AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR THE LOWER COLORADO RIVER VALLEY...WHICH IS IN EFFECT FROM 10 AM MST /10 AM PDT/ TO 5 PM MST /5 PM PDT/ TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING. STRONG SOUTHWEST AND WEST WINDS WILL CONTINUE THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM ENTERS NORTHERN ARIZONA AND SOUTHERN NEVADA. RED FLAG CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING OVER THE LOWER COLORADO RIVER VALLEY. CONDITIONS WILL BEGIN TO IMPROVE BY LATE THIS EVENING AS HUMIDITIES INCREASE AND WINDS BEGIN TO DECREASE. A COLD FRONT WILL MOVE ACROSS CENTRAL ARIZONA TUESDAY MORNING...WITH STRONG NORTH WINDS AND DRY AIR EXPECTED TO SPREAD INTO THE LOWER COLORADO RIVER VALLEY. RED FLAG CONDITIONS ARE EXPECTED TO BEGIN IN THE LATE MORNING HOURS...WHEN RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT. IN ADDITION...SUSTAINED WINDS UP TO 25 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THE LATE AFTERNOON. CONDITIONS WILL IMPROVE TUESDAY EVENING AS WINDS ARE EXPECTED TO WEAKEN. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ AZZ132-131300- /O.NEW.KPSR.FW.W.0037.080513T1700Z-080514T0000Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- 243 PM MST MON MAY 12 2008 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY FOR LA PAZ AND YUMA COUNTIES IN SOUTHWEST ARIZONA DUE TO STRONG NORTH WINDS...LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR LA PAZ AND YUMA COUNTIES IN SOUTHWEST ARIZONA...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST TUESDAY. THIS RED FLAG WARNING DOES NOT INCLUDE EITHER MARICOPA OR PINAL COUNTY. A COLD FRONT WILL MOVE ACROSS CENTRAL ARIZONA TUESDAY MORNING...WITH STRONG NORTH WINDS AND DRY AIR EXPECTED TO SPREAD INTO SOUTHWEST ARIZONA. RED FLAG CONDITIONS ARE EXPECTED BEGIN IN THE LATE MORNING HOURS...WHEN RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT. IN ADDITION...SUSTAINED WINDS UP TO 25 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THE LATE AFTERNOON. CONDITIONS WILL IMPROVE TUESDAY EVENING AS WINDS ARE EXPECTED TO WEAKEN. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ CAZ232-130400- /O.CON.KPSR.FW.W.0036.080512T2200Z-080513T0400Z/ CALIFORNIA FIRE WEATHER ZONE 232 IMPERIAL COUNTY AND EASTERN RIVERSIDE COUNTY- 243 PM PDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST /9 PM PDT/ THIS EVENING FOR THE LOWER COLORADO RIVER VALLEY DUE TO STRONG WINDS ...LOW HUMIDITIES...AND HIGH FIRE DANGER... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR IMPERIAL AND EASTERN RIVERSIDE COUNTIES IN SOUTHEAST CALIFORNIA. STRONG SOUTHWEST AND WEST WINDS WILL CONTINUE THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM ENTERS NORTHERN ARIZONA AND SOUTHERN NEVADA. RED FLAG CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THE EARLY EVENING OVER THE LOWER COLORADO RIVER VALLEY. CONDITIONS WILL BEGIN TO IMPROVE BY LATE THIS EVENING AS HUMIDITIES INCREASE AND WINDS BEGIN TO DECREASE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 12, 4:00 AM MST, 1 hour 53 minutes earlier.
Area forecast discussion, May 12, 4:00 AM MST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
400 AM MST MON MAY 12 2008
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
&&
.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL MOVE SOUTHEASTWARD THROUGH THE GREAT
BASIN TODAY AND INTO ARIZONA TUESDAY. THIS SYSTEM WILL BRING SOME
WINDY WEATHER TO THE AREA ALONG WITH A COOLING TREND TODAY AND
TUESDAY. THERE IS ALSO A CHANCE OF SHOWERS AND THUNDERSTORMS EAST OF
THE GREATER PHOENIX AREA TUESDAY AFTERNOON AND EVENING. STRONG HIGH
PRESSURE ALOFT FROM THE PACIFIC WILL BRING SIGNIFICANTLY WARMER
WEATHER DURING THE LAST HALF OF THE WEEK. THE FIRST 100 DEGREE
WEATHER OF THE YEAR IS EXPECTED IN MANY DESERT LOCATIONS INCLUDING
PHOENIX BY THE END OF THE WEEK OR NEXT WEEKEND.
&&
.DISCUSSION...
PRESSURE GRADIENT WILL TIGHTEN TODAY...WITH LEE CYCLOGENESIS TAKING
PLACE ACROSS THE EASTERN ROCKIES/WESTERN PLAINS. PREFRONTAL
WESTERLY/SOUTHWESTERLY FLOW IS EXPECTED TO BECOME BREEZY/WINDY
ACROSS MUCH OF THE AREA THIS AFTERNOON. LOCAL WRF INDICATES THAT THE
WESTERLY FLOW WILL BE CHANNELED THROUGH THE MOUNTAINS OF SOUTHERN CA
AND INTO IMPERIAL COUNTY THIS EARLY EVENING...WHERE GUSTS UP TO 45
WILL BE POSSIBLE. HEIGHT FALLS THROUGH THE COLUMN WILL TRANSLATE
INTO ROUGHLY 4 DEGREES OF COOLING TODAY AND WILL SHOOT FOR A HIGH OF
94 DEGREES IN PHOENIX.
MODELS ARE IN GOOD AGREEMENT THAT THE AFOREMENTIONED TROUGH WILL
CLOSE OFF WHILE DIVING SOUTHWARD INTO AZ TUE. CONFIDENCE REMAINS
HIGH THAT ISOLATED-SCATTERED PRECIP WILL DEVELOP ACROSS THE HIGHER
TERRAIN TUE AFTERNOON/EVENING. LAPSE RATES LOOK EXCEPTIONALLY STEEP
WITH THE MID-LEVEL COLD POOL SETTLING ACROSS THE AREA...WHILE LIFTED
INDICES HAVE ACTUALLY TRENDED A BIT HIGHER. DISCERNIBLE THREAT FOR
HIGH-BASED CONVECTION EXISTS AND WILL CONTINUE WITH THE MENTION OF
THUNDER EAST OF THE PHOENIX METRO AREA. MEANWHILE...LOW LEVEL COLD
ADVECTION ASSOCIATED WITH THE LOW WILL PRODUCE WELL BELOW AVERAGE
TEMPERATURES...WITH HIGHS ONLY REACHING THE LOWER 80S IN THE PHOENIX
METRO AREA.
EXTENDED...MODELS CONTINUE TO INDICATE THAT AN ANOMALOUSLY STRONG
RIDGE WILL DEVELOP ACROSS THE WEST COAST IN THE WAKE OF THE
DEPARTING TROUGH. BUT MODELS ARE ALSO INTENT ON BRINGING ANOTHER
SHORT WAVE TROUGH DUE SOUTH INTO WEST TX EARLY FRI. EARLIER RUNS
SUGGESTED THAT THIS SYSTEM MIGHT WEAKEN THE RIDGE ACROSS THE
SOUTHWEST. HOWEVER...LATEST GFS/ECMWF NOW IN GENERALLY GOOD
AGREEMENT THAT THIS LOW WILL NOT DIRECTLY IMPACT THE REGION. WARMEST
TEMPS ARE EXPECTED DURING THE WEEKEND AS THE AXIS OF THE RIDGE
EVENTUALLY SLIDES EASTWARD ACROSS THE WESTERN CONUS.
&&
.AVIATION...
AS AN UPPER LEVEL DISTURBANCE APPROACHES THE SOUTHWEST UNITED STATES
TONIGHT...SURFACE AND MID LEVEL GRADIENTS WILL CONTINUE TO TIGHTEN.
WEST WINDS FROM 10-20 MPH AT KPHX/KIWA SHOULD GRADUALLY TAPER OFF
AND SWITCH TO THE SE BY 09Z. STRONGEST WINDS THIS EVE LIKELY TO BE
AT KIPL...WHERE SW TO W WINDS WILL LIKELY GUST TO NEAR 30 MPH THRU
06Z...THEN LOWER TO BELOW 15 MPH AFTER MIDNIGHT. PERSISTENT
SOUTHERLY WINDS ALONG THE LOWER COLORADO RIVER VALLEY EXPECTED
THROUGH THE NEXT 24 HOURS WITH GUSTS TO AROUND 22 KNOTS POSSIBLE
THRU MIDNIGHT. CLEAR SKIES EXPECTED ALL LOCALES TONIGHT THRU MONDAY
AFTERNOON...WITH SOME INCREASE IN MID/HI CLOUDS OUT WEST AFTER 21Z.
WINDS WILL INCREASE LATER MONDAY AT ALL SITES AS A COLD FRONT
APPROACHES...WHERE SUSTAINED SPEEDS WILL RANGE FROM 15-20 KTS/GUSTS
TO 25 KTS IN CENTRAL ARIZONA AND THE LOWER COLORADO RIVER
VALLEY...TO 20-25 KTS/GUSTS TO NEAR 35 KTS IN SOUTHEAST
CALIFORNIA...INCLUDING KIPL. STRONGEST GUSTS AT BOTH KIPL AND KBLH
WILL DEVELOP BY AROUND 22Z AND CONTINUE UNTIL 03-04Z TUESDAY.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
AN INCREASE IN WINDS IS EXPECTED LATER THIS AFTERNOON INTO THIS
EVENING IN SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER
VALLEY...AHEAD OF A LOW PRESSURE SYSTEM APPROACHING THE SOUTHWEST.
GUSTS TO AROUND 25 MPH WILL BE POSSIBLE THIS EVENING. A MORE NOTABLE
INCREASE IN WINDS IS EXPECTED MONDAY...ESPECIALLY IN SOUTHEAST
CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY. THE FIRE WEATHER
WATCH FOR MONDAY WILL CONTINUE FOR THIS AREA. WIDESPREAD GUSTS TO 35
MPH WILL BE POSSIBLE...PARTICULARLY IN IMPERIAL COUNTY. THE
COMBINATION OF STRONG WINDS WITH VERY DRY AIR AND LOW RELATIVE
HUMIDITY MAY CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A DECISION TO
UPGRADE THIS WATCH WILL BE PASSED ON TO LATER SHIFTS.
IN SOUTHWEST/CENTRAL ARIZONA...EXPECTING A BREEZY DAY HERE AS WELL
MONDAY...ALTHOUGH THE WINDS WILL NOT BE QUITE AS STRONG AS SOUTHEAST
CALIFORNIA. SOME AREAS MAY EXPERIENCE SUSTAINED WINDS NEAR 20 MPH
WITH GUSTS TO 30 MPH. ISOLATED MOUNTAIN TOP LOCATIONS MAY SEE EVEN
STRONGER WINDS. PARTS OF LA PAZ COUNTY MAY APPROACH CRITICAL FIRE
WEATHER CONDITIONS IN THE LATE AFTERNOON MONDAY. HOWEVER...THE
DURATION AND AREAL COVERAGE OF CRITICAL CONDITIONS MAKE THIS A
MARGINAL EVENT.
BY TUESDAY...THE LOW PRESSURE SYSTEM IS EXPECTED TO BE CENTERED OVER
CENTRAL ARIZONA...WHICH WILL LEAD TO COOLER CONDITIONS...LIGHTER
WINDS...AND A SLIGHT INCREASE IN RELATIVE HUMIDITIES. BREEZY TO
WINDY CONDITIONS CAN STILL BE EXPECTED ALONG THE LOWER COLORADO RIVER
VALLEY AS A NORTH WIND TAKES HOLD ON THE BACK SIDE OF THE LOW. LATER
IN THE WEEK...A RIDGE OF HIGH PRESSURE BUILDS AS TEMPERATURES WILL
WARM QUICKLY TO SLIGHTLY ABOVE SEASONAL NORMALS.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FIRE WEATHER WATCH FOR THE LOWER COLORADO RIVER VALLEY...
FIRE WEATHER ZONE 131...FROM 2 PM TO 8 PM MST MONDAY.
CA...FIRE WEATHER WATCH FOR JOSHUA TREE NATIONAL PARK...EASTERN
RIVERSIDE COUNTY AND IMPERIAL COUNTY INCLUDING THE LOWER
COLORADO RIVER VALLEY...FIRE WEATHER ZONES 230...231...AND 232
FROM 2 TO 8 PM PDT MONDAY.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
SYNOPSIS...ELLIS/HIRSCH
DISCUSSION...HIRSCH
AVIATION...CB
FIRE WEATHER...ROGERSHazardous weather outlook, May 12, 5:26 AM MST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 526 AM MST MON MAY 12 2008 AZZ020-025-CAZ031>033-131230- LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 526 AM MST MON MAY 12 2008 /526 AM PDT MON MAY 12 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT WESTERLY WINDS WILL INCREASE TO 20 TO 30 WITH GUSTS UP TO 40 MPH AHEAD OF AN APPROACHING LOW PRESSURE SYSTEM TODAY. ACROSS IMPERIAL COUNTY...WINDS OF 25 TO 35 MPH...WITH GUSTS UP TO 45 MPH ARE EXPECTED TO DEVELOP BY LATE AFTERNOON. THE WINDS WILL CONTINUE THROUGH MUCH OF THE EVENING HOURS BEFORE WEAKENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. MOTORISTS...INCLUDING THOSE TRAVELING ALONG INTERSTATE 8 AND HIGHWAY 78...ARE ADVISED TO USE EXTRA CAUTION DURING THE AFTERNOON AND NIGHTTIME HOURS. THE COMBINATION OF THE WINDY CONDITIONS...LOW RELATIVE HUMIDITY AND HIGH FIRE DANGER WILL ALSO RESULT IN WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS...ACROSS MUCH OF SOUTHEASTERN CALIFORNIA AND DOWN THE COLORADO RIVER VALLEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HIRSCH
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:26 AM MST | Wind Advisory | PSR | 19 hr | |
| May 12, 2:40 PM MST | Wind Advisory | PSR | 26 hr | |
| May 12, 2:43 PM MST | Red Flag Warning | PSR | La Paz, Maricopa, Pinal, Yuma | 26 hr |
Nearby
Red Flag Warnings in Arizona, 2008Red Flag Warnings in California, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.